# SDR IPXA10163440

- Difficulty date: October 15, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,835 hours, 3,551 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Delaminated
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 22141261149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR,  NR1 ENGINE OTBD TR TRANSLATING SLEEVE LOWER PORTION OF L/E IS DELAMINATED AND METALIC L/E PROTECTION MISSING.  REMOVED DAMAGE ON NR 1 OTBD T/R TRANSLATING SLEEVE LOWER L/E AND REPAIRED IAW EO A300-7830-16877, APPX B.
